# SDR UPS97823992

- Difficulty date: July 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46051
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Frame
- Condition: Corroded
- Location: Bs 1400
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, C-4 CARGO DOOR PAN (FRAME) HAS HEAVY BULDGING AT F/S 1400 LONG-31R TO LONG-32R AND HAS HOLE AT LONG-33R.  REMOVED PREVIOUS REPAIR AND REPAIRED IAW DHC SK-851-673 (REF UPS E.O. DC8-5330-9562-A).
